# SDR VNA2025F00037

- Difficulty date: July 18, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FASTENERS ON FRAME AND FUSELAJE JOINT FS1162.00 BTW STGR 25RH TO 25LH AT AFT EQUIPMENT BAY.  FASTENERS ON FRAME AND FUSELAJE JOINT FS1162.00 BTW STGR 25RH TO 25LH AT AFT EQUIPMENT BAY. WERE REPLACED PER SRM 51-42-06-001-001-A01.
